Armenian Journal of Mathematics

Browse by Person

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 2.

Dragomir, S. S. (2016) $n$-Points Inequalities of Hermite-Hadamard Type for $h$-Convex Functions on Linear Spaces. Armenian Journal of Mathematics, 8 (1). pp. 38-57. ISSN 1829-1163

Dragomir, S. S. (2018) Lebesgue Integral Inequalities of Jensen Type for $\lambda $-Convex Functions. Armenian Journal of Mathematics, 10 (8). pp. 1-19. ISSN 1829-1163

This list was generated on Wed Dec 12 05:19:40 2018 AMT.